Alabama, 2012

Flash Flood and Damaging Winds in Alabama, August 9, 2012

August 9, 2012 · NWS BMX · 3 events in 2 counties and zones

In response to a shortwave crossing the region, a cluster of thunderstorms developed in Mississippi and pushed into Central Alabama on Thursday, August 9. Instability across the local area was limited by cloud cover, but the airmass was rather moist with precipitable water values over 2 inches.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

In response to a shortwave crossing the region, a cluster of thunderstorms developed in Mississippi and pushed into Central Alabama on Thursday, August 9. Instability across the local area was limited by cloud cover, but the airmass was rather moist with precipitable water values over 2 inches. Thunderstorms caused isolated wind damage and locally heavy rain.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Aug 9, 10:13 AM CST, 22 minutes earlier.

Area forecast discussion, Aug 9, 10:13 AM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1113 AM CDT THU AUG 9 2012

.UPDATE...
MORNING UPDATE

&&

.DISCUSSION...

A CLUSTER OF SHOWERS AND THUNDERSTORMS DEVELOPED OVERNIGHT ACROSS
MISSISSIPPI AS AN UPPER LEVEL SHORTWAVE PIVOTS ACROSS THE SOUTHEAST.
THIS CLUSTER OF SHOWERS AND THUNDERSTORMS IS CURRENTLY MOVING ACROSS
CENTRAL ALABAMA. MOISTURE HAS INCREASED SINCE YESTERDAY WITH PW
VALUES AROUND 2 INCHES ACROSS THE AREA. DUE TO THE MOVEMENT OF THE
CLUSTER OF SHOWER AND THUNDERSTORMS AND INCREASE IN MOISTURE THERE
COULD BE A FEW FLASH FLOODING CONCERNS ACROSS AREAS NORTH OF I-20.
DEEP LAYER 0-6 BULK SHEAR VALUES ARE AROUND 20 TO 25 KTS AND SHOULD
BE ENOUGH TO MAINTAIN THE CURRENT CONVECTION ACROSS THE AREA.
INSTABILITY ACROSS THE AREA HAS BEEN INHIBITED BY THE EXPANSIVE
CLOUD COVER ACROSS THE FORECAST AREA. HOWEVER...ACROSS SOUTHERN
PORTIONS OF THE FORECAST AREA MOSTLY SUNNY SKIES HAVE LEAD TO SBCAPE
VALUES OF 2000 TO 3000 J/KG. THEREFORE...A FEW THUNDERSTORMS COULD
BE STRONG IF DEVELOPMENT OCCURS FURTHER TO THE SOUTH. MADE DRAMATIC
CHANGES TO THE TEMPERATURES DUE TO THE EXPANSIVE CLOUD COVER EXPECT
TEMPERATURES TO HOLD IN THE UPPER 70S ACROSS THE NORTH TO UPPER 80S
ACROSS THE SOUTH.

MA

&&

.AVIATION...
12Z TAF DISCUSSION.

UPPER LEVEL IMPULSE WILL CROSS THE AREA TODAY...BRINGING INCREASED
CHANCES OF SHOWERS AND THUNDERSTORMS. ALREADY SEEING DEVELOPMENT
ACROSS NORTHERN MS PUSHING INTO NORTHWEST ALABAMA. THIS ACTIVITY
WILL SPREAD EASTWARD THROUGH THE MORNING...IN ADDITION TO SCATTERED
DEVELOPMENT AHEAD OF THE MORE ORGANIZED CLUSTER OF STORMS BY LATE
MORNING. ACTIVITY WILL DIMINISH IN COVERAGE THIS EVENING...ALTHOUGH
A SECOND IMPULSE ASSOCIATED WITH A COLD FRONT WILL APPROACH THE AREA
LATE IN THE FORECAST PERIOD.

HAVE INCLUDED VCTS FOR FAIRLY LARGE TIME FRAMES AT EACH TERMINAL.
EXPECT TERMINALS TO POTENTIALLY RECEIVE MULTIPLE ROUNDS OF ACTIVITY
TODAY. UPDATES WILL BE NEEDED IF ORGANIZED ACTIVITY MAINTAINS ITSELF
FURTHER INTO CENTRAL ALABAMA. TONIGHT...DUE TO THE DIMINISHING
COVERAGE AND SLIGHT UNCERTAINTY CONCERNING THE APPROACH OF THE
FRONT...WILL NOT CARRY ANY WX THROUGH THE OVERNIGHT PERIOD. MODELS
DO SHOW SOME GRADUAL UPSLOPING TONIGHT...BRINGING LOW LEVEL CLOUDS
TO THE AREA. HAVE INCLUDED MVFR CIGS FOR ALL SITES AFTER 02-04Z.

14

&&

.PREV DISCUSSION... /ISSUED 702 AM CDT THU AUG 9 2012/

DISCUSSION...

BIT OF AN ACTIVE WEATHER PATTERN TO START THIS FORECAST PACKAGE.
LOOKING ACROSS THE COUNTRY...UPPER LEVEL RIDGING IS OCCURRING ACROSS
THE WESTERN HALF...WITH UPPER LEVEL TROUGH CENTERED OVER THE CENTRAL
PORTION...WITH WEAK UPPER RIDING ACROSS THE APPALACHIANS. WITHIN THE
LONG WAVE PATTERN...SEVERAL SHORTWAVES WILL ROTATE AROUND THE BASE
OF THE TROUGH AND THIS WILL BE THE FOCUS FOR THE FIRST PERIOD.
CURRENTLY...SHORTWAVE POSITIONED JUST TO THE WEST OVER MISSISSIPPI
IS GENERATING SHOWERS AND THUNDERSTORMS ACROSS THAT AREA. MODELS ARE
IN AGREEMENT THAT THIS SHORTWAVE WILL ROTATE EASTWARD OVER OUR
CWA...WITH THE COVERAGE OF SHOWERS AND THUNDERSTORMS INCREASING
THROUGHOUT THE MORNING AND AFTERNOON. ALTHOUGH ISOLATED STRONG TO
SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...THE THREAT FOR
WIDESPREAD SEVERE WEATHER DOES NOT APPEAR ALL THAT GREAT FOR CENTRAL
ALABAMA. WHILE INSTABILITY WILL BE SUFFICIENT...AND THERE WILL BE
DECENT LIFT IN THE AREA...0-6 KM BULK SHEAR VALUES REMAIN BELOW 20
KTS AND MID LEVEL LAPSE RATES ARE NOT ALL THAT IMPRESSIVE. SOUNDINGS
LOOK TO BE RATHER MOIST...WITH ONLY A SMALL LAYER OF DRY AIR ALOFT.
HOWEVER...AS WITH ANY CONVECTIVE SITUATION...AN UPDATE TO THE HWO
LATER IN THE MORNING MAY BE NEEDED.

THE SHORTWAVE MOVES TO THE EAST DURING THE EVENING AND OVERNIGHT
PERIOD...WITH ONLY A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE
AREA. AS THE UPPER LEVEL TROUGH SLOWLY MOVES EAST...AN UPPER LOW
DEVELOPS OVER SOUTHERN CANADA AND BEGINS TO DIP SOUTHWARD. AS THIS
FEATURE MOVES EAST...A COLD FRONT WILL TRAIL SOUTHWARD AND WORK ITS
WAY TOWARD CENTRAL ALABAMA FRIDAY MORNING. WITH VERY GOOD AGREEMENT
AMONGST MODELS...HAVE KEPT POPS AT LIKELY FOR THE EASTERN HALF OF
THE CWA ON FRIDAY. THE COLD FRONT WILL ENTER NORTHWEST ALABAMA
DURING THE AFTERNOON ON FRIDAY AND THEN SLOWLY MOVE ACROSS THE
CWA...BEFORE EXITING OUR AREA SATURDAY MORNING. AS THE FRONT MOVES
THROUGH...A SURFACE LOW WILL DEVELOP ACROSS OUR SOUTHERN COUNTIES
AND MOVE EAST.

ONCE AGAIN ON FRIDAY...THE CHANCE FOR SEVERE WEATHER DOES NOT SEEM
VERY HIGH AT THIS POINT. WITH THE PARENT UPPER FEATURE ACROSS THE
NORTHERN CONUS...MUCH OF THE ENERGY WITH THIS SYSTEM WILL BE WELL TO
THE NORTH. 0-6 KM BULK SHEAR IS TOO LOW FOR ANY ORGANIZED STORMS TO
DEVELOP ALONG THE FRONT...AND ONCE AGAIN...LAPSE RATES WILL BE
DECENT...BUT NOT GREAT. FORECAST INSTABILITIES WILL BE ABOUT 1500
J/KM...BUT WITH THE POSSIBILITY FOR SKY COVER DURING AS THE FRONT
APPROACHES...THESE VALUES MAY NOT BE REALIZED.

AS THE FRONT EXITS THE AREA...DRIER AIR WILL FILTER INTO THE REGION
AND HIGH PRESSURE WILL BEGIN TO MOVE IN. A DRY WEEKEND IS IN STORE
FOR CENTRAL ALABAMA...WITH COOLER TEMPERATURES IN PLACE. MODELS ARE
INDICATING ANOTHER FRONT MOVING INTO THE AREA DURING THE BEGINNING
OF NEXT WEEK...HOWEVER THE OVERALL SYSTEM LOOKS TO BE WEAKER THAN
OUR CURRENT SYSTEM...AND MODEL AGREEMENT IS NOT ALL THAT GREAT. WITH
THAT SAID...MADE VERY MINOR CHANGES TO THE EXTENDED POP FORECAST.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     83  70  87  65  86 / 100  40  60  30  10
ANNISTON    81  72  88  67  85 /  90  50  60  40  20
BIRMINGHAM  86  73  88  66  87 / 100  40  60  30  10
TUSCALOOSA  82  73  91  69  88 / 100  40  60  20  10
CALERA      86  71  88  68  87 /  90  50  60  30  20
AUBURN      86  72  87  71  87 /  60  50  60  50  20
MONTGOMERY  87  73  92  72  91 /  60  50  60  50  20
TROY        83  71  90  71  88 /  60  50  60  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Aug 9, 8:39 AM CST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 AM CDT THU AUG 9 2012

ALZ011>015-017>050-101200-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
939 AM CDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

AN ISOLATED FLASH FLOODING THREAT IS POSSIBLE TODAY OVER NORTHERN
PORTIONS OF CENTRAL ALABAMA DUE TO HEAVY RAINFALL FROM NUMEROUS
THUNDERSTORMS. THE THREAT AREA IS GENERALLY ALONG AND NORTH OF
I-20. URBAN AREAS WILL BE MOST SUSCEPTIBLE TO THE ISOLATED FLASH
FLOODING THREAT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DIMINISH AFTER 7 PM... AND THE FLASH FLOODING THREAT WITH
THEREFORE ALSO DECREASE AT THAT TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 9, 8:29 AM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
929 AM CDT THU AUG 9 2012

ALZ023-091515-
TUSCALOOSA AL-
929 AM CDT THU AUG 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TUSCALOOSA COUNTY UNTIL
1015 AM CDT...

AT 929 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAKE TUSCALOOSA BINION CREEK LANDING...OR 9 MILES
NORTH OF NORTHPORT...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BANKHEAD LOCK AND DAM...
  BULL CITY...
  WINDHAM SPRINGS...
  WILEY...
  WHITSON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3360 8738 3358 8737 3358 8732 3352 8732
      3351 8726 3350 8727 3350 8729 3348 8729
      3349 8733 3346 8734 3344 8729 3339 8725
      3327 8759 3341 8769
TIME...MOT...LOC 1429Z 240DEG 16KT 3338 8756

77/GLEASON
Special weather statement, Aug 9, 9:26 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 AM CDT THU AUG 9 2012

ALZ024-091615-
JEFFERSON AL-
1026 AM CDT THU AUG 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON COUNTY UNTIL
1115 AM CDT...

AT 1026 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR NORTH JOHNS...OR 6 MILES SOUTHWEST OF BESSEMER...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BESSEMER...
  HUEYTOWN...
  FAIRFIELD...
  HOOVER...
  VESTAVIA HILLS...
  BIRMINGHAM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3345 8669 3343 8670 3341 8675 3337 8678
      3336 8683 3333 8683 3333 8688 3324 8699
      3325 8706 3327 8706 3329 8709 3329 8713
      3335 8718 3365 8687
TIME...MOT...LOC 1525Z 230DEG 25KT 3334 8702

77/GLEASON
Special weather statement, Aug 9, 9:36 AM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1036 AM CDT THU AUG 9 2012

ALZ020-091615-
CHEROKEE AL-
1036 AM CDT THU AUG 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 1115 AM
CDT...

AT 1031 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FORNEY...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LITTLE RIVER CANYON NATIONAL PRESERVE...
  FORNEY...
  GAYLESVILLE...
  BLANCHE...
  WATSON...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3421 8544 3397 8540 3394 8551 3396 8558
      3397 8574 3409 8580 3412 8579 3411 8584
      3424 8585 3424 8581 3426 8580 3426 8578
      3438 8563 3443 8558 3449 8557 3453 8552
TIME...MOT...LOC 1536Z 245DEG 16KT 3412 8551
Special weather statement, Aug 9, 10:07 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1107 AM CDT THU AUG 9 2012

ALZ024>026-091645-
JEFFERSON AL-SHELBY AL-ST. CLAIR AL-
1107 AM CDT THU AUG 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY...
SOUTHWESTERN ST. CLAIR AND EASTERN JEFFERSON COUNTIES UNTIL 1145 AM
CDT...

AT 1107 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TARRANT TO IRONDALE TO
HIGHLAND LAKES...AND MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  FULTONDALE...
  LEEDS...
  TRUSSVILLE...
  MOODY...
  ODENVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3380 8657 3370 8639 3350 8630 3333 8663
      3348 8673 3359 8689 3377 8662 3377 8658
      3380 8658
TIME...MOT...LOC 1606Z 233DEG 22KT 3359 8679 3352 8668
          3339 8662

77/GLEASON
Special weather statement, Aug 9, 10:12 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1112 AM CDT THU AUG 9 2012

ALZ027-028-091700-
CLAY AL-TALLADEGA AL-
1112 AM CDT THU AUG 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALLADEGA AND
NORTHEASTERN CLAY COUNTIES UNTIL NOON CDT...

AT 1109 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTHWEST OF MOUNT CHEAHA...OR 10 MILES NORTH OF
ASHLAND...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CAMP MAC...
  LAKE CHINNABEE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3340 8579 3335 8594 3342 8599 3350 8591
      3350 8585 3348 8589 3347 8589 3347 8578
      3350 8576 3349 8564 3348 8564
TIME...MOT...LOC 1612Z 247DEG 5KT 3341 8590

77/GLEASON

The radar

The Birmingham radar (KBMX), 54 km away, was scanning. The volume nearest the first event began at 16:33 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, St. Clair

When
August 9, 10:35 AM CST
Where
St. Clair County, 1.5 mi NNE of Moody
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.600, -86.490

Several trees were reported down.

Thunderstorm Wind, St. Clair

When
August 9, 10:52 AM CST
Where
St. Clair County, 0.69 mi N of Wattsville
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
33.680, -86.280

Several trees were reported down in the Wattsville and Ragland areas.

Flash Flood, Shelby

When
August 9, 4:30 PM CST to 6:30 PM CST
Where
Shelby County, 1.38 mi S of New Hope to 0.34 mi SW of Simmsville
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
33.350, -86.750

Several roads across northern Shelby County were impassible due to over 6 inches of flowing water over the roadway, including Highway 119 near Indian Springs Town Hall, as well as Cahaba Oaks Trail.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2012Every state in 2012This day in weather historyWarnings in Alabama, August 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 409047, 409048, 409052.